|
|
Publications in Math-Net.Ru
-
The approximation of functions that are analytic on perfect sets by polynomials with integer coefficients
Izv. Vyssh. Uchebn. Zaved. Mat., 1972, no. 2, 11–15
-
On approximation in the mean on curves in the complex plane by
polynomials with integer coefficients
Izv. Akad. Nauk SSSR Ser. Mat., 34:3 (1970), 547–563
-
The convergence of Lagrange interpolation polynomials in the complex domain
Izv. Vyssh. Uchebn. Zaved. Mat., 1969, no. 11, 13–23
-
On the approximation of functions on closed sets by polynomials with entire coefficients
Izv. Akad. Nauk SSSR Ser. Mat., 28:5 (1964), 1173–1186
-
On the best mean first-degree approximation of analytic functions on circles
Dokl. Akad. Nauk SSSR, 153:3 (1963), 503–506
-
Best approximation of functions represented by lacunary Fourier and Taylor series
Izv. Akad. Nauk SSSR Ser. Mat., 27:4 (1963), 747–760
-
Approximation of analytic functions in the mean over a region
Dokl. Akad. Nauk SSSR, 136:2 (1961), 265–268
-
$\varepsilon$-Entropy of certain classes of functions
Dokl. Akad. Nauk SSSR, 132:5 (1960), 977–979
-
Asymptotic values of best approximation of analytic functions in a complex domain
Uspekhi Mat. Nauk, 14:1(85) (1959), 131–134
-
On the convergence of Lagrange's interpolational polynomials in the complex domain
Uspekhi Mat. Nauk, 11:5(71) (1956), 44–50
-
On uniform approximations of functions of a complex variable in a closed region
Izv. Akad. Nauk SSSR Ser. Mat., 19:6 (1955), 423–444
-
A. Ya. Khinchin, A short course of mathematical analysis (review)
Uspekhi Mat. Nauk, 9:4(62) (1954), 266–275
© , 2025